19th Meeting of the European XFEL Detector Advisory Committee

Report of Contributions

Contribution ID: 0 Type: not specified

Visit to Construction Site in Schenefeld

Tuesday 8 December 2015 10:30 (1h 45m)

Session Classification: Visit to the XFEL Construction Site

Contribution ID: 1 Type: not specified

Data Management concepts, policies and planed resources

Presenters: BOUKHELEF, Djelloul (XFEL); WRONA, Krzysztof (European XFEL GmbH)

Contribution ID: 2 Type: not specified

ITDM Group structure

Contribution ID: 3 Type: not specified

PLC Framework and Implementation

Presenter: TOLKIEHN, Jan (European XFEL GmbH)

Contribution ID: 4 Type: **not specified**

FPGA Developments and Usage

Presenter: Mr FERNANDES, Bruno (European XFEL)

Contribution ID: 5 Type: **not specified**

MicroTCA Installation and Monitoring

Presenter: BARBIES, Frank (European XFEL GmbH)

Contribution ID: 6 Type: **not specified**

Visit to the Electronics and Detector Laboratories

Tuesday 8 December 2015 08:30 (1h 45m)

Session Classification: Visit to the Electronics and Detector Laboratories

Contribution ID: 7 Type: **not specified**

Karabos' Macro Language

Presenter: Mr TEICHMANN, Martin (FU Berlin)

Contribution ID: 8 Type: **not specified**

Status quo update and open questions

Presenter: Dr HEISEN, Burkhard (European XFEL GmbH)

Contribution ID: 9 Type: not specified

Run Control Concepts

Contribution ID: 11 Type: not specified

Additional Slides if Required

Presenter: Dr HART, Matthew (Rutherford Appleton Laboratory)

Contribution ID: 12 Type: not specified

Introduction and Welcome

Tuesday 8 December 2015 13:00 (18 minutes)

Presenter: Dr SCHWARZ, Andreas (European XFEL)

Session Classification: General Session

Contribution ID: 13 Type: not specified

Status of the Detector Development Program - WP-75

Tuesday 8 December 2015 13:18 (18 minutes)

Presenter: KUSTER, Markus (European XFEL GmbH)

Session Classification: General Session

Contribution ID: 14 Type: not specified

Calibration Working Group, Calibration Infrastructure and Calibration Data Processing Status

Tuesday 8 December 2015 13:36 (18 minutes)

Presenters: Dr SZTUK-DAMBIETZ, Jolanta (European XFEL GmbH); HAUF, Steffen (European

XFEL GmbH)

Session Classification: General Session

Contribution ID: 15 Type: not specified

Overview and Status of the DSSC Project

Tuesday 8 December 2015 13:54 (18 minutes)

Presenter: Dr PORRO, Matteo (Max Planck Institut Halbleiterlabor)

Session Classification: General Session

Contribution ID: 16 Type: not specified

Overview and Status of the LPD Project

Tuesday 8 December 2015 14:12 (18 minutes)

Presenter: Dr HART, Matthew (STFC RAL)

Session Classification: General Session

Contribution ID: 17 Type: not specified

Overview and Status of the AGIPD Project

Tuesday 8 December 2015 14:30 (18 minutes)

Presenter: GRAAFSMA, Heinz (DESY)

Session Classification: General Session

Contribution ID: 18 Type: not specified

European XFEL Schedule and Integration Planning

Tuesday 8 December 2015 14:48 (30 minutes)

Presenter: Dr HAAS, Tobias (XFEL)

Session Classification: General Session

Type: not specified

Contribution ID: 20

Overview About the Scientific Use Cases for the Instruments at the European XFEL

Presenter: Dr TSCHENTSCHER, Thomas (European XFEL)

Contribution ID: 21 Type: not specified

Detector Operating Modes and their Calibration

Presenters: Dr SZTUK-DAMBIETZ, Jolanta (European XFEL GmbH); Dr SZTUK-DAMBIETZ, Jolanta (XFEL GmbH)

Contribution ID: 24 Type: not specified

AGIPD Mechanics

Presenter: DELFS, Annette (DESY)

Contribution ID: 25 Type: not specified

AGIPD Sensors + Bump bonding

Presenter: Mr ZHANG, Jiaguo (DESY)

Contribution ID: 26 Type: not specified

AGIPD Calibration and Firmware

Presenter: ALLAHGHOLI, Aschkan (DESY)

Contribution ID: 27 Type: not specified

AGIPD Interface Electronics

Presenter: Dr GOETTLICHER, peter (DESY)

Contribution ID: 28 Type: not specified

AGIPD ASICs

Presenter: GREIFENBERG, Dominic (PSI)

Contribution ID: 29 Type: not specified

DAC Internal Discussions

Tuesday 8 December 2015 18:00 (1 hour)

Participants: Committee Members

Contribution ID: 30 Type: not specified

DAC - Internal Discussion

Wednesday 9 December 2015 16:00 (2 hours)

Participants: Committee Members

Contribution ID: 31 Type: not specified

DAC Internal Discussion

Thursday 10 December 2015 13:00 (2 hours)

Participants: Committee Members

Contribution ID: 32 Type: not specified

Close-Out with XFEL Management

Thursday 10 December 2015 15:30 (1 hour)

Participants: Committee Members + XFEL WP Leaders + XFEL Management

Contribution ID: 33 Type: not specified

Committee Dinner

Committee Members + WP Leaders + XFEL Management

Contribution ID: 35 Type: not specified

Science Requirements for Next Generation Detectors

Speaker to be decided

Contribution ID: 45 Type: not specified

LPD Calibration at ESRF (To be Confirmed)

Presenter: Mr LANG, Philipp-M. (European XFEL GmbH)